Some extension theorems in a Sobolev space of infinite order and inhomogeneous boundary value problems
Doklady Akademii Nauk, Tome 244 (1979) no. 6, pp. 1294-1297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_244_6_a1,
author = {G. S. Balashova},
title = {Some extension theorems in a {Sobolev} space of infinite order and inhomogeneous boundary value problems},
journal = {Doklady Akademii Nauk},
pages = {1294--1297},
year = {1979},
volume = {244},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_244_6_a1/}
}
TY - JOUR AU - G. S. Balashova TI - Some extension theorems in a Sobolev space of infinite order and inhomogeneous boundary value problems JO - Doklady Akademii Nauk PY - 1979 SP - 1294 EP - 1297 VL - 244 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1979_244_6_a1/ LA - ru ID - DAN_1979_244_6_a1 ER -
G. S. Balashova. Some extension theorems in a Sobolev space of infinite order and inhomogeneous boundary value problems. Doklady Akademii Nauk, Tome 244 (1979) no. 6, pp. 1294-1297. http://geodesic.mathdoc.fr/item/DAN_1979_244_6_a1/